Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 98, NWS Indianapolis, IN

July 13, 2015Johnson County, Morgan County, Owen County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2015, 9:34 PM EDT for Johnson County, Morgan County, Owen County, Indiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 9:34 PM EDT (01:34 UTC)
Expired
Jul 13, 2015, 10:15 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Johnson County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 34 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:00 PM EDTHAIL 1Monrovia, IN
Jul 13, 10:02 PM EDTTSTM WND DMGMartinsville, INPOWER LINES AND NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR AND GENERAL RECOLLECTION OF TIME BY SPOTTER.
Jul 13, 10:22 PM EDTTSTM WND GST 60Martinsville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS53 KIND 140134
SVRIND
INC081-109-119-140215-
/O.NEW.KIND.SV.W.0098.150714T0134Z-150714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1015 PM EDT

* AT 931 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MOORESVILLE...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MARTINSVILLE...WAVERLY...MAHALASVILLE...BARGERSVILLE...
  MORGANTOWN...TRAFALGAR AND PRINCES LAKES.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 50 AND 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3952 8669 3955 8665 3960 8665 3959 8656
      3960 8647 3962 8646 3963 8640 3963 8632
      3936 8596 3934 8637 3934 8663 3936 8665
      3933 8666 3933 8668 3932 8669
TIME...MOT...LOC 0134Z 302DEG 73KT 3959 8633

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH

$$

JK
1 follow-up statement
626 
WWUS53 KIND 140202
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 PM EDT MON JUL 13 2015

INC081-109-119-140215-
/O.CON.KIND.SV.W.0098.000000T0000Z-150714T0215Z/
OWEN IN-MORGAN IN-JOHNSON IN-
1002 PM EDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
JOHNSON...MORGAN AND NORTHEASTERN OWEN COUNTIES UNTIL 1015 PM EDT...

AT 951 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FRANKLIN...AND MOVING SOUTHEAST AT 85 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED HAIL THE SIZE OF QUARTERS 
IN MONROVIA IN MONROE COUNTY.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 50 AND 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3952 8669 3955 8665 3960 8665 3959 8656
      3960 8647 3962 8646 3963 8640 3963 8632
      3936 8596 3934 8637 3934 8663 3936 8665
      3933 8666 3933 8668 3932 8669
TIME...MOT...LOC 0202Z 302DEG 73KT 3928 8572

HAIL...1.25IN
WIND...70MPH

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:41 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 13, 6:41 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT MON JUL 13 2015

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED.

&&

.SYNOPSIS...
ISSUED AT 400 PM EDT MON JUL 13 2015

ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH
HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A
CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY
EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID
WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT
THROUGH THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 400 PM EDT MON JUL 13 2015

MESOSCALE CONVECTIVE SYSTEM PUSHED THROUGH THE AREA EARLIER AND
REINFORCED THE BOUNDARY ACROSS THE WEST CENTRAL PORTION OF THE
FORECAST AREA UP INTO NORTHERN ILLINOIS. THIS BOUNDARY MAY SERVE
AS THE FOCUS FOR REDEVELOPMENT LATER THIS EVENING...DROPPING
THROUGH THE FORECAST AREA TONIGHT. AS DEEP LAYER SHEAR AND
INSTABILITY REMAIN ROBUST...DAMAGING WINDS AND HEAVY RAIN...AS
WELL AS SOME THREAT FOR HAIL...CAN BE EXPECTED ACROSS THE AREA.
ESPECIALLY IN THE VICINITY OF THE MAIN BOUNDARY OR OTHER RESIDUAL
OUTFLOW BOUNDARIES ACROSS THE AREA...TORNADOES WILL CONTINUE TO BE
A THREAT AS LOW LEVEL SHEAR IS SUPPORTIVE. SEE THE HYDROLOGY
SECTION OF THE DISCUSSION FOR MORE ON THE CONTINUED POOR
HYDROLOGIC SITUATION.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 400 PM EDT MON JUL 13 2015

WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS
WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE
THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST
SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A
CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW
OVERNIGHT AND MORNING CONVECTION EVOLVES.

BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE
EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE.
CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 251 PM EDT MON JUL 13 2015

A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO
VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END
OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH
PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE
ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A
FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE.
THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED
AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND
MONDAY.

CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO
EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND
ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST
AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN
COUNTIES.

&&

.AVIATION /DISCUSSION FOR THE 140000Z TAFS/...
ISSUED AT 641 PM EDT MON JUL 13 2015

CONVECTION BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AT THIS TIME.
THIS ACTIVITY EXPECTED TO MOVE/DEVELOP SOUTHEAST DURING THE COURSE
OF THE EVENING...AIDED BY 25-30 KT OF WESTERLY FLOW AT 850MB. THIS
ACTIVITY EXPECTED TO IMPACT THE TERMINALS THROUGH ABOUT 140600Z.

SOME OF THE MODEL GUIDANCE ALSO SUGGESTS THAT CONVECTIVE COMPLEX
CURRENTLY DEVELOPING OVER WESTERN WISCONSIN MAY MOVE INTO THE AREA
AFTER 140600Z...PROLONGING THE CONVECTIVE THREAT AT THE TERMINALS.
WHETHER THIS ACTIVITY IMPACTS THE TERMINALS LATER TONIGHT IS MORE
QUESTIONABLE AND WILL DEPEND ON WHAT HAPPENS WITH THE CONVECTION
THIS EVENING. FOR NOW...WILL KEEP THE BEST WINDOW FOR CONVECTION
THROUGH 140600Z AND MONITOR TRENDS WITH RESPECT TO THE LATER
THREAT.

BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND
NEAR CONVECTION. CB BASES AROUND 030.

DEPENDING ON THE AMOUNT OF CONVECTION...POTENTIAL EXISTS FOR SOME
CEILINGS AROUND 010 TO DEVELOP DURING THE PRE DAWN HOURS OF TUESDAY.

OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS SHOULD VEER AROUND TO
210-240 DEGREES AT 6-10 KTS BY SUNSET.

&&

.HYDROLOGY...
ISSUED AT 400 PM EDT MON JUL 13 2015

HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD
RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH
THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR
FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS
POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE
THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN
THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME
UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY
MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID
SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT
ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE
PROBLEMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...RYAN
AVIATION...JAS
HYDROLOGY...NIELD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT MON JUL 13 2015

INZ021-028>031-035>049-051>057-060>065-067>072-142345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
736 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL
AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN
SECTIONS THIS EVENING.

RIVER FLOODING WILL ALSO CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY
RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING.
HIGH HEAT INDICES.

TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST
CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT.  THE
HEAT THIS AFTERNOON EARLY THIS EVENING.

DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW
WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE AND OR PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND
EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED.

THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE
IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY.

FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK.

DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW
PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL
INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT
IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jul 13, 9:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FUNNEL CLOUD     15 N GREENCASTLE        39.86N  86.84W
07/13/2015                   PUTNAM             IN   TRAINED SPOTTER

&&

BHH
Local storm report, Jul 13, 9:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
925 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FUNNEL CLOUD     5 NE GREENCASTLE        39.69N  86.77W
07/13/2015                   PUTNAM             IN   TRAINED SPOTTER

&&

BHH
Local storm report, Jul 13, 9:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             1 NW DANVILLE           39.77N  86.53W
07/13/2015  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

BHH
Local storm report, Jul 13, 9:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     CRAWFORDSVILLE          40.04N  86.90W
07/13/2015                   MONTGOMERY         IN   BROADCAST MEDIA

            TREE LIMBS OR TREES DOWN. REPORTED VIA TWITTER

&&

BHH
Local storm report, Jul 13, 9:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     2 W GROVELAND           39.76N  86.76W
07/13/2015  M74 MPH          PUTNAM             IN   EMERGENCY MNGR

            TREES DOWN

&&

BHH
Local storm report, Jul 13, 9:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             DANVILLE                39.76N  86.52W
07/13/2015  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

            NORTH SIDE OF TOWN. ACCOMPANIED WITH ESTIMATED 45 MPH
            WIND.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:14 AM EDTSevere Thunderstorm WarningINDMarion23 min
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 5:41 AM EDTSevere Thunderstorm WarningINDDaviess, Knox23 min
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 1:13 PM EDTRiver Flood WarningINDPutnam26 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.